The anti allergics make me feel sleepy

Agra, India
January 4, 2021 8:24pm CST
I have some skin allergic reactions and now I'm following a doctors prescription for the same. And these new anti allergies are making me feel super sleepy. I have some work so have to get up at 7 in the morning. And after that it is hard to catch time for sleep. And trust me at present I want to be back to bed desperately. But can't do it. I hate the sedative part of anti allergies.
13 people like this
14 responses
@rakski (102910)
• Philippines
5 Jan 21
yes, that is true. you need to complete the 8 hours of sleep for your eyes to be good otherwise you will really get sleepy
3 people like this
• Agra, India
5 Jan 21
Yes...and I'm sleepy even after 8 hours. That is the worst part
2 people like this
@rakski (102910)
• Philippines
5 Jan 21
@amitkokiladitya maybe drink some tea
2 people like this
• Agra, India
5 Jan 21
@rakski yes...that can help. Thanks for the idea
2 people like this
• India
5 Jan 21
It can happen and I hope you feel better soon so not required to take any pills like that
2 people like this
• Agra, India
5 Jan 21
Yes...doctor said he will reduce the dose gradually
2 people like this
• Agra, India
5 Jan 21
@Butterfingers good night
1 person likes this
• India
5 Jan 21
1 person likes this
• Philippines
5 Jan 21
Maybe you should take before you go to sleep or something. it will be hard for you to concentrate at work. But you think about the allergic reaction you might face.
2 people like this
• Agra, India
5 Jan 21
Yeah..I took them.in the night. And they made me sleep really well in the night. I also grabbed a few naps during the day
1 person likes this
@LadyDuck (408105)
• Switzerland
5 Jan 21
It is a well known side effect of the antihistamine medications.
2 people like this
@LadyDuck (408105)
• Switzerland
5 Jan 21
@amitkokiladitya Those are medications I cannot take, because of my glaucoma.
2 people like this
• Agra, India
5 Jan 21
@LadyDuck ohh...that is a big problem
2 people like this
• Agra, India
5 Jan 21
Yeah..and now I wonder how would I love with them
2 people like this
@Marty1 (71153)
• Pittsburgh, Pennsylvania
5 Jan 21
i used to take anti allergy pills to get to sleep but had to take a lot and they didn't work that well. I hope you feel better after some sleep. do you have to take them a long time? maybe your body will adjust to them after some time.
2 people like this
• Agra, India
5 Jan 21
Yes...I know soon I will get used to them. At present I feel like lying down closing my eyes
2 people like this
@Marty1 (71153)
• Pittsburgh, Pennsylvania
5 Jan 21
@amitkokiladitya oh good. Can you take a nap now or can you only rest your eyes for now? hope the rest of your day goes great!
1 person likes this
• Agra, India
5 Jan 21
@Marty1 i will but only after an hour. I have some work till 8
2 people like this
@Janet357 (76523)
5 Jan 21
I think it has the same effect to me.
2 people like this
• Agra, India
5 Jan 21
Yes. Do you also take them regularly?
1 person likes this
@kaylachan (37424)
• Daytona Beach, Florida
5 Jan 21
I don't blae you. Try not to take them if I can help it. Good luck all the same.
2 people like this
• Agra, India
5 Jan 21
I have to take it. This skin allergy and burning would otherwise make me feel so irritated.
1 person likes this
@ShyBear88 (54875)
• United States
5 Jan 21
I’m assuming you mean antihistamine or allergy meds. It helps takes a few day unless you take them regularly. It’s not a sedative it naturally makes you sleepy because it tells the body hey it’s okay no need to go into shock
1 person likes this
@RasmaSandra (57701)
• Daytona Beach, Florida
5 Jan 21
It is difficult if they make you sleepy. I hope you get to feel better soon,
2 people like this
• Agra, India
5 Jan 21
Yes...I think I will take a few days to get used to them
2 people like this
@JESSY3236 (16811)
• United States
5 Jan 21
I hate that feeling too. I have allergy medicine that makes me sleepy too. I only take it at night. It also makes me groggy in the mornings sometimes. Last Monday I wanted to do my online work, but I felt sleepy so I ended up taking last week off. I was sleepy because my boyfriend kept me up some nights during the Christmas holiday.
1 person likes this
• Agra, India
5 Jan 21
That is good and worth the time you would have spent together.
1 person likes this
@moonandstars (62271)
• Zagreb, Croatia (Hrvatska)
5 Jan 21
yes, they have this in them but, i hope they will work.
1 person likes this
• Agra, India
6 Jan 21
They are showing good results except for the heaviness they are causing inside me
1 person likes this
• Agra, India
10 Jan 21
@moonandstars Right now it appears that I'm getting a hang of the current dose
1 person likes this
• Zagreb, Croatia (Hrvatska)
8 Jan 21
@amitkokiladitya if you keep feeling this, maybe you can be given some smaller dose?
1 person likes this
@Nakitakona (52100)
• Philippines
5 Jan 21
Well that's how the antiallergy med works. Why not refer it to your doctor? Don't tell me that you want to suffer the allergy than to be sleepy. Please do make up your mind.
1 person likes this
• Agra, India
10 Jan 21
@Nakitakona He changed the prescription. The medicines now are bit sedative but Im getting along with them pretty well
1 person likes this
• Agra, India
5 Jan 21
She gave me a non sedative anti allergic earlier but that did not cure my problem
1 person likes this
@Nakitakona (52100)
• Philippines
10 Jan 21
@amitkokiladitya So what's the best meds then?
1 person likes this
@JimBo452020 (42584)
• Montrose, Scotland
10 Jan 21
That's the worst thing about these medicines.
@Cheyee (8518)
• Pakanbaru, Indonesia
5 Jan 21
Most of medications have sedative effect. I always like the effect
1 person likes this
• Agra, India
5 Jan 21
Haha..I would also of I could sleep as and when I wanted to
1 person likes this
• Agra, India
6 Jan 21
@Cheyee yeah...you know mothers are never off duty
1 person likes this
@Cheyee (8518)
• Pakanbaru, Indonesia
6 Jan 21
@amitkokiladitya yes, that's the point
1 person likes this